# SDR 97ZZZX1479

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22CK
- Make and model: Gulstm 690B
- Aircraft serial: 11524
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Leak
- Location: Emergency Ext
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 SYSTEM SHOWED HIGH PRESSURE.  FOUND HYDRAULIC FLUID IN N2 SYSTEM.  DRAINED SYSTEM AND RESERVICED WITH N2.  SUSPECT CAUSE IS MAIN LANDING GEAR EMERGENCY EXTEND ACTUATOR HAS LEAKING SEAL.
